MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE F HIGH WALL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE F HIGH WALL LINER; PROSTHESIS, HIP
Catalog Number 20123606
Medical Device Problem Codes Unintended Movement (3026); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834); Tendinopathy (4887)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced snapping in the hip approximately two years post-implantation.It was confirmed that the patient had iliopsoas tendinitis caused by impingement.Patient was referred for an injection under fluoroscopy.No additional information available for the reported event.
 
Additional Manufacturer Narrative
(b)(4).D10: g7 osseoti multihole 54mm f, item: 110010265, lot: 65320756.Bone scr 6.5x35 self-tap, item: 00625006535, lot: j7273829.Bone scr 6.5x25 self-tap, item: 00625006525, lot: j7290883.Biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper 12/14, item: 00877503602, lot: 3103706.Femoral stem press-fit collarless 12/14 neck taper standard body extended neck offset, size 13 138 mm stem length cementless.Item: 00786401320.Lot: 62868563/ no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient had an initial right tha.At 6 weeks postop, patient reported mild pain, limp and difficulties.Follow ups for 1-year and 2-year post op, found no pain and no complications radiographically.At 2 years post op, it was identified psoas tendinitis and was referred for tendon injection under flouro.The patient reports intermittent snapping in the hip, tenderness in hip flexor muscles and pain with flexion.X-rays show no loosening, wear or lysis.Clinical notes suggest patient has iliopsoas tendinitis on the right which occurs when the hip is placed in extreme rotational positions.This may be related to impingement against the acetabular cup or liner.It was discussed that he should avoid extreme hip positions.The surgeon will arrange a right iliopsoas tendon injection under fluoroscopic guidance.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
36MM I.D. SIZE F HIGH WALL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24188713
Report Number0001822565-2026-00266
Device Sequence Number9513829
Product Code LPH
UDI-Device Identifier00889024519336
UDI-Public(01)00889024519336(17)270328(10)65454289
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20123606
Device Lot Number65454289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight107 KG